# SDR HEEA086514

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N764P
- Make and model: Skrsky S76A
- Aircraft serial: 760276
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 30126002S
- Part serial: 9500130
- Condition: Discharged
- Location: Main
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY DEAD. REPAIRED.
